Article citationsMore >>

Kostin D.V. On one scheme of analysis of two-mode deflections of weakly inhomogeneous elastic bar. Doklady Akademii Nauk, 2008, vol. 418, No.3, pp. 295-299. (in Russian).

has been cited by the following article:

Article

A Boundary Value Problem for the Equation of Motion of a Homogeneous Bar with Periodic Conditions

1Department of Computational mathematics, Baku State University, Baku, Azerbaijan

2Department of Differential and Integral Equations, Baku State University, Baku, Azerbaijan


American Journal of Applied Mathematics and Statistics. 2015, Vol. 3 No. 6, 252-256
DOI: 10.12691/ajams-3-6-6
Copyright © 2015 Science and Education Publishing

Cite this paper:
Elvin I. Azizbayov, Yashar T. Mehraliyev. A Boundary Value Problem for the Equation of Motion of a Homogeneous Bar with Periodic Conditions. American Journal of Applied Mathematics and Statistics. 2015; 3(6):252-256. doi: 10.12691/ajams-3-6-6.

Correspondence to: Elvin  I. Azizbayov, Department of Computational mathematics, Baku State University, Baku, Azerbaijan. Email: eazizbayov@mail.ru

Abstract

In this paper the classical solution of a nonlocal boundary value problem for the equation of motion of a homogeneous bar is investigated. Then using Fourier’s method stated problem reduced to an integral equation. Further, exploiting the contracting mappings principle the existence and uniqueness of the classical solution for the considered boundary value problem is proved

Keywords